# SDR ASOA20130810198

- Difficulty date: August 10, 2013
- Submitted: August 10, 2013
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145EP
- Aircraft serial: 145035
- Aircraft time: 31,385 hours, 30,419 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 3601133500230C90
- Part serial: 227599
- Condition: Defective
- Location: Zone 400
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE DETECTION FAIL MESSAGE ON EICAS DURING TAXI.  R & R FIRE DETECTOR IAW AMM 26-11-01. OPS CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
